# SDR MASA200600399

- Difficulty date: February 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,833 hours, 17,299 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Activated
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6216 PHX - FLIGHT SPOILER FAULT STATUS MESSAGE.  MAINTENANCE RESET.  OPS CHECK GOOD.
